Alert archive / Mississippi / Flash Flood Warnings in 2023

Flash Flood Warning 36, NWS Jackson, MS

July 8, 2023Lowndes County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 8, 2023, 3:21 PM CDT for Lowndes County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2023, 3:21 PM CDT (20:21 UTC)
Expired
Jul 8, 2023, 5:30 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 38 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2023-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2023-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

508 
WGUS54 KJAN 082021
FFWJAN
MSC087-082230-
/O.NEW.KJAN.FF.W.0036.230708T2021Z-230708T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
321 PM CDT Sat Jul 8 2023

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Lowndes County in northeastern Mississippi...

* Until 530 PM CDT.

* At 321 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Columbus, Caledonia, Crawford, Artesia, Bent Oak, Columbus AFB, 
  Steens and Kolola Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3329 8831 3329 8867 3350 8867 3352 8855
      3355 8852 3352 8847 3354 8849 3356 8850
      3357 8849 3358 8849 3360 8848 3361 8851
      3364 8850 3366 8851 3367 8842 3369 8840
      3369 8837 3372 8833 3375 8832 3374 8825

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

AJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 3:03 PM CDT, 18 minutes earlier.

Area forecast discussion, Jul 8, 3:03 PM CDT, 18 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
303 PM CDT Sat Jul 8 2023

...New DISCUSSION...

.DISCUSSION...
Issued at 301 PM CDT Sat Jul 8 2023

This afternoon through tomorrow...

Northwest flow aloft is helping to steer a series of disturbances
towards our area. One such disturbance has helped support convection
this morning across the midsouth just to the north of our area. A
second disturbance is currently being observed on satellite near the
OK/AR state line, which will be our main weather maker this
afternoon. Most of the area is under clear skies for the moment, and
weak capping should aid in destabilization. Modified 12z JAN
sounding depicts convective parameters supportive of stronger storms
this afternoon with vertical totals around 29, SBCAPE around 3300
J/kg, and low level lapse rates 8.5 c/km. Deep layer shear of 30-35
kts should aid in organization, especially across our northern half,
late today. Primary threats with these storms are damaging wind
gusts, and hail up to quarter size. Coverage of storms should
gradually diminish amid waning diurnal heating.

Another disturbance from the same source region will impact our area
tomorrow and with this disturbance, there is stronger deep layer
shear. Today's activity could also modify the environment to be more
or less favorable for tomorrow's activity, especially since CAM
guidance is early with convection. Tomorrows event will be
contingent on recovery in the morning, which should not be difficult
this time of year. Current guidance suggests instability could be
weaker tomorrow, but will have to analyze prestorm conditions
tomorrow and monitor for future updates for extent of severe storms.
Additionally, anomalous PWAT greater than 2 inches, could cause
flash flooding this weekend and a limited risk has been highlighted
to reflect this./SAS/

Sunday night through Friday: Northwest flow aloft will continue over
our region through the period as our CWA remains at the base of a
large upper level low that will be spinning in vicinity of Manitoba
and Ontario, and a large high centered over the desert southwest.
Come Sunday evening a shortwave within the northwest flow aloft will
be helping drive a weak cold front into our CWA. Storms capable of
damaging wind gusts, hail to quarter size and locally heavy rainfall
will be ongoing from the afternoon. The shortwave should shift east
into Alabama before midnight and the convection should weaken
through the evening with the loss of daytime heating. There will
remain a chance for rain through the night though as the cold fronts
stalls across our southern zones. Monday a weak surface high will
become centered over the Tennessee valley and help maintain drier
air across the northern half of our CWA; north of the stalled cold
front. The stalled cold front will be across our southern zones and
a warm moist airmass will reside along and south of the stalled
front. Daytime heating will lead to the potential for isolated
severe storms capable of damaging wind gusts and locally heavy
rainfall. The stalled boundary will still be across our southern
zones Tuesday and be the focus for mainly diurnally driven
convection. This boundary will lift north Wednesday as mid level
ridging in the west spreads east and becomes more dominant over our
CWA. This will lead to warming Thursday and Friday and shift the
focus back to heat stress related threats versus strong to severe
storm threats. /22/

&&

.AVIATION...
(18Z TAFS)
Issued at 1241 PM CDT Sat Jul 8 2023

VFR conditions should prevail this afternoon and scattered
thunderstorms have developed across northeastern areas and these
may affect northeast TAF sites this afternoon. The main event
later on should feature stronger thunderstorms and may reduce
visibilities to MVFR conditions in heavier rains. Some stronger
wind gusts are also possible in these storms. Storms should
diminish shortly before midnight. Some lower ceilings are possible
tomorrow morning across northern sites that may briefly drop
conditions to MVFR./SAS/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       94  73  88  70 /  50  60  90  80
Meridian      93  71  89  70 /  70  60  90  80
Vicksburg     93  73  88  71 /  40  50  90  80
Hattiesburg   95  74  91  73 /  50  40  90  70
Natchez       93  74  89  71 /  50  40  90  70
Greenville    91  71  85  70 /  70  50  80  60
Greenwood     91  71  86  70 /  80  60  90  60

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

SAS20/22/SAS20
Hazardous weather outlook, Jul 8, 2:20 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Jackson MS
220 PM CDT Sat Jul 8 2023

ARZ074-075-LAZ007>009-MSZ018-019-025>046-051-052-091930-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Newton-Lauderdale-
220 PM CDT Sat Jul 8 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, and north
central Mississippi.

.DAY ONE...Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Tonight through Sunday

FLOODING
THREAT...Limited
TIMING...Tonight through Sunday

Tonight through sunday, severe thunderstorms are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Tonight through sunday, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flooding is possible for the entire outlook area Sunday night
through Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Severe thunderstorms are possible for southeast Arkansas, eastern
Louisiana, and central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/4.png)

Isolated severe thunderstorms are possible for locations along
and south of Highway 84 Monday through Monday night.

(https://www.weather.gov/images/jan/graphicast/5.png)

Isolated severe thunderstorms are possible for portions of
eastern Louisiana and southern Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Sunday night.

LAZ015-016-023>025-MSZ047>050-053>059-091930-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Warren-Hinds-
Rankin-Scott-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-
220 PM CDT Sat Jul 8 2023

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Sunday

FLOODING
THREAT...Limited
TIMING...Tonight through Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Mainly Sunday

Tonight through sunday, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Mainly sunday, severe thunderstorms are possible. Some
thunderstorms could produce damaging winds to 60 mph and hail at
least to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flooding is possible for the entire outlook area Sunday night
through Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Severe thunderstorms are possible for southeast Arkansas, eastern
Louisiana, and central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/4.png)

Isolated severe thunderstorms are possible for locations along
and south of Highway 84 Monday through Monday night.

(https://www.weather.gov/images/jan/graphicast/5.png)

Isolated severe thunderstorms are possible for portions of
eastern Louisiana and southern Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Monday night.

MSZ061>066-091930-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
220 PM CDT Sat Jul 8 2023

This hazardous weather outlook is for portions of and south
central Mississippi.

.DAY ONE...Tonight and Sunday

FLOODING
THREAT...Limited
TIMING...Tonight through Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Sunday

Tonight through sunday, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Sunday, severe thunderstorms are possible. Some thunderstorms
could produce damaging winds to 60 mph and hail at least to the
size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flooding is possible for the entire outlook area Sunday night
through Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Severe thunderstorms are possible for southeast Arkansas, eastern
Louisiana, and central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/4.png)

Isolated severe thunderstorms are possible for locations along
and south of Highway 84 Monday through Monday night.

(https://www.weather.gov/images/jan/graphicast/5.png)

Isolated severe thunderstorms are possible for portions of
eastern Louisiana and southern Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday
through Monday night.

LAZ026-MSZ060-072>074-091930-
Concordia-Adams-Marion-Lamar-Forrest-
220 PM CDT Sat Jul 8 2023

This hazardous weather outlook is for portions of northeast
Louisiana, and south central Mississippi.

.DAY ONE...Tonight and Sunday

FLOODING
THREAT...Limited
TIMING...Tonight through Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Sunday

Tonight through sunday, localized flash flooding is possible,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Sunday, isolated severe thunderstorms are possible. Some
thunderstorms could produce damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Flooding is possible for the entire outlook area Sunday night
through Monday.

(https://www.weather.gov/images/jan/graphicast/2.png)

Severe thunderstorms are possible for southeast Arkansas, eastern
Louisiana, and central Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/4.png)

Isolated severe thunderstorms are possible for locations along
and south of Highway 84 Monday through Monday night.

(https://www.weather.gov/images/jan/graphicast/5.png)

Isolated severe thunderstorms are possible for portions of
eastern Louisiana and southern Mississippi on Sunday.

(https://www.weather.gov/images/jan/graphicast/4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday
through Monday night.

0

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Jul 8, 11:28 AM CDT, 3 hours 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
1128 AM CDT Sat Jul 8 2023

MSZ031-081715-
Lowndes MS-
1128 AM CDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of northeastern Lowndes
County through 1215 PM CDT...

At 1128 AM CDT, Doppler radar was tracking a strong thunderstorm over
Kolola Springs, or 12 miles southeast of Aberdeen, moving east at 15
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Caledonia around 1150 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3357 8827 3363 8849 3367 8848 3366 8846
      3368 8843 3367 8842 3368 8840 3369 8839
      3369 8837 3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1628Z 271DEG 12KT 3369 8841

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

22
Special weather statement, Jul 8, 2:51 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
251 PM CDT Sat Jul 8 2023

MSZ018-019-082015-
Sunflower MS-Bolivar MS-
251 PM CDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of northeastern
Sunflower and northeastern Bolivar Counties through 315 PM CDT...

At 251 PM CDT, Doppler radar was tracking a strong thunderstorm over
Winstonville, or near Shelby, moving east at 5 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Mound Bayou around 300 PM CDT.
  Merigold around 305 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3399 9045 3381 9045 3381 9084 3399 9081
TIME...MOT...LOC 1951Z 275DEG 5KT 3390 9074

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AJ
Special weather statement, Jul 8, 3:04 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
304 PM CDT Sat Jul 8 2023

MSZ018-082030-
Bolivar MS-
304 PM CDT Sat Jul 8 2023

...A strong thunderstorm will impact portions of northeastern Bolivar
County through 330 PM CDT...

At 304 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crumrod, or 10 miles southeast of White River National Wildlife
Refuge, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Deeson around 315 PM CDT.
  Duncan around 325 PM CDT.
  Alligator around 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3412 9066 3399 9066 3397 9096 3400 9098
      3397 9101 3400 9102 3399 9101 3401 9098
      3402 9099 3402 9090 3408 9087 3410 9088
      3409 9092 3412 9095
TIME...MOT...LOC 2004Z 258DEG 27KT 3408 9095

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AJ

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 11:28 AM CDTSpecial Weather StatementJANLowndes47 min
Jul 8, 2:51 PM CDTSpecial Weather StatementJANBolivar24 min
Jul 8, 3:04 PM CDTSpecial Weather StatementJANBolivar26 min
Jul 8, 3:48 PM CDTSpecial Weather StatementJANNoxubee42 min
Jul 8, 4:30 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston45 min
Jul 8, 4:39 PM CDTSpecial Weather StatementJANCarroll, Montgomery, Webster36 min
Jul 8, 5:29 PM CDTFlash Flood WarningJANChoctaw, Oktibbeha, Winston3 hr
Jul 8, 6:32 PM CDTSpecial Weather StatementJANHinds43 min

Nearby

Flash Flood Warnings in Mississippi, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.